1. M. V. Babich. About One Class of Solutions of the Toda Lattice, Vestnik Leningrad Univ., 1984, 69-73 (in Russian).
  2. M. V. Babich, A. I. Bobenko, V. B. Matveev. Reductions of Riemann Theta Functions of Genus g to Theta Functions of Lower Genus, and Symmetries of Algebraic Curves, Dokl. Akad. Nauk SSSR, 272(1983), 13-17; English translation in Soviet Math. Dokl. 28(1983).
  3. M. V. Babich, A. I. Bobenko, M. V. Matveev. Solutions of Nonlinear Equations Integrable in Jacobi Theta Functions by the Inverse Problem Method, and Symmetries of Algebraic Curves, Izvestiya Akad. Nauk SSSR, ser. Matemat., 1985, v. 49, 511-529, (in Russian), English translation in Izvestiya Math. USSR, 1986, v. 26, 479-495.
  4. M. V. Babich. Implementation of Formulae of Finite-Gap Integration of the Sine-Gordon Equation for a Curve of Genus 3, Funktsional. Anal. Prilozhen, 1985, v. 19, 53-55 (in Russian), English translation in Functional Anal. Appl., 1985, v. 19, 203-208.
  5. M.B. Babich, L.A. Bordag, Symmetric Effetivisation of Three Gap Solutions of Sine-Gordon Equation and Sinh-Gordon Equation and Their Graphical Representation (in Russisch), Communications JINR, P5-85-204, Dubna, 1985.
  6. M. V. Babich, V. B. Matveev, M. A. Sall. Binar Darboux-Transformation for the Toda Lattice, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI), 1985, v. 145, 34-45 (in Russian).
  7. M. V. Babich. Real Finite-Gap Solutions of Equations of Sine-Gordon Type, Algebra and Analiz, 2(1990), 63-73 (in Russian). English translation in Leningrad Math. Journal 2:3(1991).
  8. M. V. Babich. Smoothness of Real Finite-Gap Solutions of Equations of Sine-Gordon Type, Algebra and Analiz, 3(1991), 57-66 (in Russian). English translation in Leningrad Math. Journ. 3:1(1992).
  9. M. V. Babich, E. S. Gutshabash, V. D. Lipovskiy, A. V. Rybin, M. A. Sall and A. O. Smirnov. Theory of Solitons and Some Aspects of Weak Superconductivity, in "Visokotemp. sverhpr. akt. problemy", 1990, Izdat. Leningrad. Univ. (in Russian).
  10. M. V. Babich. Real Finite-Gap Solutions of the ch-Gordon Equation, Matemat. Zametki, 1991, v. 50, 3-9 (in Russian).
  11. M. V. Babich. Constant Mean Curvature H<1 Surfaces in Hyperbolic Space, Preprint TU Berlin N316 (1992).
  12. M.V. Babich, L.A. Bordag, Qualitative Investigation of the Three Phase Solutions of Sine-Laplace Equation, Zapiski Nautshnych Seminarov POMI, { 235}, (1996) p. 199-217.
  13. M. V. Babich and A. Bobenko. Willmore Tori with Umbilic Lines and Minimal Surfaces in Hyperbolic Space, Duke Mathematical Journal, Vol. 72, (1993), 151-186.
  14. Babich M.V. "Willmore Surfces, 4-particle Toda Lattice and Double Coverings of Hyperelliptic Surfaces", American Math. Society Transl. (2), Vol. 174, 1996.
  15. Babich M.V. "Three sheeted coverings of $ \overline C$ with additional symmetries and the Tzitzeika-like equations", Universitat Leipzig, Preprint # 04/96, 1996.
  16. Babich M.V. "Methods of the theory of Sine-Gordon equation and the Voss Surfaces", Universitat Leipzig, Preprint # 46/96, 1996.
  17. Babich, M.V. and Bordag, L.A. (1997): The elliptic form of the sixth Painlev\'{e} equation, Preprint NTZ 25/1997, Leipzig, 1-7.
  18. Babich, M. V., Korotkin D. A. (1998): Self-dual $SU(2)$ invariant Einstein metrics and modular dependence of theta-functions, Letters in Mathematical Physics, v. 46, 323-337.
  19. Babich, M.V. and Bordag, L.A. (1999): Projective Differential Geometrical Structure of the Painlev\'{e} equations, Journal of Differential Equations, v. 157, 452-485.
  20. Babich, M. V. (2000): Symmetries of the 4-matrices Schlesinger system, Zapiski Nauchnyh Seminarov POMI, v. 269, 1-13.
  21. Babich, M. V. and Bordag, L. A. (2005): Quasi Periodic Vortex Structures in Two-Dimensional Flows in an Inviscid Incompressible Fluid, "Russian Journal of Mathematical Physics", Vol. 12, No. 2, 121-156.
  22. M.V.Babich (2007): ``About Coordinates on the Phase Spaces of the Schlesinger System and the Garnier-Painleve~6 System'', Doklady Mathematics, Vol. 75, No. 1, 71 p..
  23. M.V.Babich (2008): ``Rational symplectic coordinates on the space of Fuchs equations, $m\times m$-case'', Lett. Math. Phys., 86: 63-77.
  24. M.V.Babich (2009): ``About a canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchs systems of dimension $2\times 2$'', Russian Math. Surveys, 64:1 45127.

Back to Homepage of Mikhail V. Babich